Ask an expert
Question

27 Jul 2007

Period after 1 month Microval
Hi, My baby is 3 months old. I have been on Microval for 1 month now and stopped it for 5 days now. I started bleeding very little , but have problems using tampons as it hurts when I insert it and take it out (very tight and dry) Please advise. When I use Microval, when am I supposed to have my period, as it seems the same strength tablets? Regards
Answer 343 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

You often do not have a period on Microval, or else have very irregular periods. Try using pads for the moment.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9325 votes
No
67% - 18756 votes
Vote